RUS  ENG    ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Общая информация
Последний выпуск
Архив

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Lobachevskii J. Math.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Lobachevskii J. Math., 2003, том 12, страницы 11–39 (Mi ljm107)  

Эта публикация цитируется в 1 научной статье (всего в 1 статье)

Convergence for step line processes under summation of random indicators and models of market pricing

A. N. Chuprunova, O. V. Rusakovb

a N. G. Chebotarev Research Institute of Mathematics and Mechanics, Kazan State University
b St. Petersburg State University, Department of Mathematics and Mechanics

Аннотация: Functional limit theorems for random step lines and random broken lines defined by sums of iid random variables with replacements are obtained and discussed. Also we obtained functional limit theorems for integrals of such random processes. We use our results to study a number of models of the financial market.

Полный текст: PDF файл (252 kB)
Список литературы: PDF файл   HTML файл

Реферативные базы данных:
Представлено: Д. Х. Муштари
Поступило: 12.02.2003
Язык публикации: английский

Образец цитирования: A. N. Chuprunov, O. V. Rusakov, “Convergence for step line processes under summation of random indicators and models of market pricing”, Lobachevskii J. Math., 12 (2003), 11–39

Цитирование в формате AMSBIB
\RBibitem{ChuRus03}
\by A.~N.~Chuprunov, O.~V.~Rusakov
\paper Convergence for step line processes under summation of random indicators and models of market pricing
\jour Lobachevskii J. Math.
\yr 2003
\vol 12
\pages 11--39
\mathnet{http://mi.mathnet.ru/ljm107}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1974541}
\zmath{https://zbmath.org/?q=an:1018.60034}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/ljm107
  • http://mi.mathnet.ru/rus/ljm/v12/p11

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    Эта публикация цитируется в следующих статьяx:
    1. З. А. Еникеева, “Принцип инвариантности для сумм независимых случайных величин с замещениями и модели финансового рынка”, Изв. вузов. Матем., 2005, № 8, 74–77  mathnet  mathscinet; Z. A. Enikeeva, “The invariance principle for sums of independent random variables with replacements, and models of a financial market”, Russian Math. (Iz. VUZ), 49:8 (2005), 70–73
  • Lobachevskii Journal of Mathematics
    Просмотров:
    Эта страница:159
    Полный текст:64
    Литература:27
     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2021